# SDR UIEA2021060101238

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,141 hours, 14,935 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1500 Rbl107
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON MAIN DECK FLOOR BEAM UPPER CAP AT STA 1500 RBL 107( REMOVED DAMAGED PARTS IAW SRM 51-40-02, REV 91. REPAIRED DAMAGED AREA IAW EI NO T2021A53M-1427, REV 2. INSTALL WITH NEW FASTENERS IAW SRM 51-40-02 REV 91 AND DWG NO 65B38075 SHEET 13 REV A, AND 65B38251 SHEET 62 REV A AND 65B38694 SHEET 2 REV D & 14440802 SHEET 3 REV B. JOB COMPLETED. )
